# SDR SWAA2018032920842

- Difficulty date: March 13, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714
- Condition: Corroded
- Location: Bs 1026
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT STRAP CORRODED AT BS 1026, LBL 18.    R & R THE STRAP IAW DWG AND SRM.
